# SDR SWIA200412939

- Difficulty date: February 22, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 5,805 hours, 4,532 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 01443
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 5,738 hours, 4,481 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT OUTBOARD GROUND SPOILER FAULT AND FLIGHT SPOILER FAULT ADVISORY MESSAGES ILLUMINATED.  REMOVED & REPLACED NR 1 SECU PER AMM 27-61-05.  OPS CHECK GOOD.
